MathSciNet Relay Station
MathSciNet bibliographic data
MR2399033 11M41 (11B73 33B15)
Petojević, Aleksandar; Srivastava, H. M. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2719–2728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement